About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 218125, 4 pages
Research Article

Note on the Lower Bound of Least Common Multiple

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 1 July 2012; Revised 24 December 2012; Accepted 10 January 2013

Academic Editor: Pekka Koskela

Copyright © 2013 Shea-Ming Oon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Guoyou Qian, Chunlin Wang, Shaofang Hong, and Yuanyuan Luo, “Uniform lower bound for the least common multiple of a polynomial sequence,” Comptes Rendus Mathematique, 2013. View at Publisher · View at Google Scholar
  • Shaofang Hong, and Guoyou Qian, “The least common multiple of consecutive quadratic progression terms,” Forum Mathematicum, vol. 27, no. 6, pp. 3335–3396, 2015. View at Publisher · View at Google Scholar